| Model Number |
AVEA,STD W/CMP,BSC LNG,LO V,DISS, K |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire file identification: com-(b)(4).Device evaluated by mfr - the customer reported that they will not return the defective part/unit for evaluation.Therefore, no root cause could be determined.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information was received.Device was not returned.
Event or Problem Description
It was reported to vyaire medical that there was a leak on the avea ventilator.It was also stated that a vent inop has occurred.There was no information of patient involvement associated with the event as of this time.